# SDR CALA2014020690310

- Difficulty date: February 3, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 68,702 hours, 25,000 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT ENTRY DOOR INDICATED ON EICAS.  CLEANED & ADJUSTED GIRT BAR.
